Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An abstract Radon-Nikodym theorem


Author: C. E. Rickart
Journal: Trans. Amer. Math. Soc. 56 (1944), 50-66
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0010781-7
Erratum: Trans. Amer. Math. Soc. 56 (1944), 570.
MathSciNet review: 0010781
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Monografje Matematyczme, Warsaw, 1934.
  • [2] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1940. MR 0001959 (1:325f)
  • [3] -, Moore-Smith convergence in general topology, Ann. of Math. vol. 38 (1937) pp. 39-56. MR 1503323
  • [4] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 396-414. MR 1501880
  • [5] N. Dunford, Uniformity in linear spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 305-356. MR 1501971
  • [6] N. Dunford and A. P. Morse, Remarks on the preceding paper of James A. Clarkson, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 415-420. MR 1501881
  • [7] N. Dunford and B. J. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 323-392. MR 0002020 (1:338b)
  • [8] I. Gelfand, Abstrakte Funktionen und lineare Operatoren, Rec. Math. (Mat. Sbornik) N.S. vol. 4 (1938) pp. 235-284.
  • [9] T. H. Hildbrandt, On unconditional convergence in normed vector spaces, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 957-962. MR 0003448 (2:221d)
  • [10] J. von Neumann, On complete topological spaces, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 1-20. MR 1501776
  • [11] B. J. Pettis, Differentiation in Banach spaces, Duke Math. J. vol. 5 (1939) pp. 254-269. MR 1546122
  • [12] -, On integration in vector spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 277-304. MR 1501970
  • [13] R. S. Phillips, Integration in a convex linear topological space, Trans. Amer. Math. Soc. vol.47 (1940) pp. 114-145. MR 0002707 (2:103c)
  • [14] -, On weakly compact subsets of a Banach space, Amer. J. Math. vol. 55 (1943) pp. 108-136. MR 0007938 (4:218f)
  • [15] C. E. Rickart, Decomposition of additive set functions, Duke Math. J. vol. 9 (1943) pp. 653-665. MR 0009977 (5:232c)
  • [16] -, Integration in a convex linear topological space, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 498-521. MR 0007571 (4:162c)
  • [17] S. Saks, Theory of the integral, Monografje Matematyczme, Warsaw, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0010781-7
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society